Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 39, NWS Little Rock, AR

June 1, 20136 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 1, 2013, 9:11 AM CDT for 6 counties in Arkansas. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 9:11 AM CDT (14:11 UTC)
Expired
Jun 1, 2013, 2:00 PM CDT
In force
5 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Montgomery County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 68 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:30 AM CDTFLASH FLOODOden, ARSTREETS WERE FLOODED...WITH SOME BLOCKED OFF.
Jun 1, 10:35 AM CDTFLASH FLOODSims, ARHIGHWAY 88 AT SIMS IS UNDER WATER AND CLOSED.
Jun 1, 11:15 AM CDTFLASH FLOODMaumelle, ARPORTIONS OF THE MAUMELLE COUNTRY CLUB GOLF COURSE ARE FLOODED.
Jun 1, 11:19 AM CDTFLASH FLOOD3 Wnw Pencil Bluff, ARWATER OVER BRUSHY ROAD FROM BRUSHY CREEK.
Jun 1, 2:02 PM CDTFLASH FLOODCaddo Gap, ARA PERSON WAS REPORTED TO BE TRAPPED IN A VEHICLE IN FLOOD WATERS ON MANFRED ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS54 KLZK 011411
FFWLZK
ARC051-097-105-119-125-149-011700-
/O.NEW.KLZK.FF.W.0039.130601T1411Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  PERRY COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SALINE COUNTY IN CENTRAL ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL NOON CDT

* AT 910 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER MUCH OF    
  THE AREA. PORTIONS OF THE AREA HAVE RECEIVED HEAVY RAINFALL IN THE 
  LAST 48 HOURS...AND WITH ADDITIONAL HEAVY RAINFALL...FLASH         
  FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN  
  SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR  
  ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  PERRYVILLE...         N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  MT IDA...             MAUMELLE...           LITTLE ROCK AFB...
  LAKE OUACHITA...      LAKE MAUMELLE...      LAKE HAMILTON...
  JACKSONVILLE...       HOT SPRINGS VILLAGE...
  HOT SPRINGS...        DOWNTOWN LITTLE ROCK...
  DANVILLE...           BRYANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3467 9393 3475 9371 3513 9370 3521 9328
      3532 9328 3512 9308 3517 9291 3507 9302
      3512 9256 3499 9260 3490 9244 3501 9207
      3462 9211 3449 9203 3441 9264 3450 9292
      3439 9295 3435 9394

$$

57
1 follow-up statement
018 
WGUS54 KLZK 011654
FFWLZK
ARC051-097-105-119-125-149-011900-
/O.EXT.KLZK.FF.W.0039.000000T0000Z-130601T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1154 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  PERRY COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SALINE COUNTY IN CENTRAL ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 200 PM CDT

* AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED  
  TO SHOW SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL IN A LARGE 
  PART OF THE WARNED AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL 
  BE POSSIBLE THROUGH THE AFTERNOON. WHILE PRECIPITATION MAY TAPER   
  OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME 
  TIME FOR ANY HIGH WATER TO RUN OFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  PERRYVILLE...         N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  MT IDA...             MAUMELLE...           LITTLE ROCK AFB...
  LAKE OUACHITA...      LAKE MAUMELLE...      LAKE HAMILTON...
  JACKSONVILLE...       HOT SPRINGS VILLAGE...
  HOT SPRINGS...        DOWNTOWN LITTLE ROCK...
  DANVILLE...           BRYANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3467 9393 3475 9371 3513 9370 3521 9328
      3532 9328 3512 9308 3517 9291 3507 9302
      3512 9256 3499 9260 3490 9244 3501 9207
      3462 9211 3449 9203 3441 9264 3450 9292
      3439 9295 3435 9394

$$

57

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:37 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 1, 6:37 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
637 AM CDT SAT JUN 1 2013

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER NORTHWEST ARKANSAS WILL
CONTINUE TO MOVE TO THE SOUTH AND EAST DURING THE DAY AS A COLD
FRONT MOVES THROUGH. SOUTH TO SOUTHEAST WINDS WILL PREVAIL IN
ADVANCE OF THE BOUNDARY WITH NORTHWEST WINDS BEHIND IT. VFR TO
MVFR CONDITIONS WILL PREDOMINATE THROUGH THE DAY WITH CONDITIONS
IMPROVING TO VFR BY THE END OF THE PERIOD. PATCHY FOG WILL BE
POSSIBLE AROUND SUNRISE SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 418 AM CDT SAT JUN 1 2013/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

AN UPPER LOW PRESSURE SYSTEM IS OVER THE MIDWEST THIS MORNING. THIS
UPPER LOW WILL MOVE INTO THE GREAT LAKES TONIGHT AND INTO CANADA
SUNDAY. AN UPPER RIDGE BUILDS OVER THE HIGH PLAINS SUNDAY AND MOVES
TO THE MISSISSIPPI RIVER BY TUESDAY.

SHOWERS AND THUNDERSTORMS CONTINUE IN NORTHWEST ARKANSAS THIS
MORNING. EXPECT THE STORMS TO MOVE EAST ONCE THE FRONT BEGINS TO
MOVE SOUTHEAST INTO THE STATE. RAIN CHANCES WILL INCREASE TODAY FROM
NORTHWEST TO SOUTHEAST. MUCH OF ARKANSAS HAS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY WITH HAIL AND DAMAGING WINDS THE MAIN
THREATS. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING FOR MUCH
OF NORTH...CENTRAL AND WEST PARTS OF THE CWFA. ONE TO THREE INCHES
OF RAIN WITH ISOLATED FOUR INCH AMOUNTS ARE EXPECTED TODAY INTO THIS
EVENING. WITH THE GROUND SATURATED IN MANY AREAS...IT WILL NOT TAKE
MUCH RAINFALL TO CAUSE FLASH FLOODING IN THOSE AREAS. THE FRONT WILL
MOVE OUT OF THE STATE EARLY SUNDAY AND THE RAIN WILL END IN THE
SOUTHEAST.

HIGH PRESSURE WILL MOVE INTO THE AREA FOR SUNDAY THROUGH TUESDAY
WITH COOLER AND DRIER AIR. HOWEVER...A WEAK DISTURBANCE WILL BRING A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE NORTH TUESDAY AND
TUESDAY NIGHT. AFTER NEAR NORMAL TEMPERATURES TODAY...MAINLY BELOW
NORMAL TEMPERATURES ARE EXPECTED FOR SUNDAY THROUGH TUESDAY.

LONG TERM...WEDNESDAY THROUGH FRIDAY
FAIRLY PROGRESSIVE AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE
EXTENDED PERIOD. LOW PRESSURE OVER THE NORTHERN PLAINS WILL MOVE
EASTWARD THROUGH THE PERIOD WITH A COLD FRONT MOVING THROUGH THE
REGION THURSDAY INTO THURSDAY NIGHT. MEDIUM RANGE MODELS ALL IN
GENERALLY GOOD AGREEMENT AND A BLEND OF SOLUTIONS WILL BE PREFERRED
AT THIS TIME.

WEAK HIGH PRESSURE WILL GIVE WAY EARLY IN THE PERIOD WITH SOUTHERLY
FLOW RETURNING. AIR MASS WILL MOISTEN UP WITH SLIGHT CHANCES OF
MAINLY DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE DAY
WEDNESDAY. ATTENTION WILL THEN TURN TO THE AFOREMENTIONED COLD FRONT
WHICH WILL BE ENTERING THE FAR NORTHWEST CORNER OF THE STATE EARLY
THURSDAY. BOUNDARY WILL MOVE THROUGH THE STATE THURSDAY/THURSDAY
NIGHT AND REACH THE FAR SOUTH BY EARLY FRIDAY.

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE BOUNDARY AS IT MOVES
THROUGH BUT ONLY SCATTERED POPS CAN BE JUSTIFIED AT THIS POINT.
TEMPERATURES WILL AVERAGE CLOSE TO WHERE THEY SHOULD FOR THIS TIME
OF YEAR. MAV/MEX NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     80  60  77  56 /  70  60  10   0
CAMDEN AR         87  63  84  59 /  70  70  30   0
HARRISON AR       78  54  75  52 /  80  20  10   0
HOT SPRINGS AR    82  61  82  58 /  70  70  10   0
LITTLE ROCK   AR  83  63  82  60 /  70  70  10   0
MONTICELLO AR     89  68  85  62 /  60  70  30   0
MOUNT IDA AR      81  60  81  57 /  70  60  10   0
MOUNTAIN HOME AR  79  56  75  54 /  80  30  10   0
NEWPORT AR        82  61  78  58 /  70  70  10   0
PINE BLUFF AR     87  66  83  61 /  70  70  20   0
RUSSELLVILLE AR   80  59  79  55 /  70  50  10   0
SEARCY AR         81  62  80  58 /  70  70  10   0
STUTTGART AR      84  65  82  61 /  70  70  20   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR BAXTER-BOONE-CLARK-
CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-
SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...56
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT JUN 1 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS WILL
MOVE OFF TO THE NORTHEAST TODAY FINALLY ALLOWING A SLOW MOVING COLD
FRONT TO ADVANCE THROUGH THE STATE. SHOWERS AND THUNDERSTORMS ARE
CURRENTLY OCCURRING OVER THE WEST AND NORTHERN PARTS OF THE STATE
AND THE PRECIPITATION IS EXPECTED TO ADVANCE TO THE SOUTH AND EAST
DURING THE DAY.

SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY CONCERNS. THERE ALSO REMAINS A
POSSIBILITY OF TORNADOES WITH THIS FRONTAL SYSTEM. ALMOST ALL OF
ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY. THE STORM
SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS EARLY SUNDAY.

THE ATMOSPHERE IS CHOKED WITH GULF MOISTURE AND HEAVY RAIN WILL ALSO
BE A CONCERN AND A FLASH FLOOD WATCH IN IN EFFECT THROUGH THIS
AFTERNOON. SEVERAL INCHES OF RAIN WILL BE POSSIBLE AND WITH MANY
AREAS OF THE STATE ALREADY SATURATED DUE TO THE HEAVY RAIN ON
THURSDAY...ANY ADDITIONAL HEAVY RAIN WILL LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY

MUCH QUIETER WEATHER IS EXPECTED ON SUNDAY AND INTO EARLY NEXT WEEK
AS HIGH PRESSURE WILL DOMINATE. UNSETTLED CONDITIONS RETURN TO THE
STATE AROUND MID WEEK WITH ADDITIONAL PRECIPITATION LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Jun 1, 3:11 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
311 AM CDT SAT JUN 1 2013

ARZ003-012-021-010855-
BOONE AR-JOHNSON AR-NEWTON AR-
311 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOONE...NEWTON AND
NORTHERN JOHNSON COUNTIES UNTIL 400 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DEVILS KNOB...OR 16 MILES
NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JASPER...             WALNUT...             ROSETTA...
  PRUITT...             PIERCETOWN...         ERBIE...
  DEVILS KNOB...        CARVER...             WAYTON...
  VENDOR...             SWAIN...              SALUS...
  PARTHENON...          OZONE...              OARK...
  NAIL...               MT SHERMAN...         MOSSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3602 9299 3558 9344 3569 9362 3577 9355
      3577 9352 3581 9353 3617 9324
TIME...MOT...LOC 0812Z 216DEG 28KT 3571 9346

/56
Special weather statement, Jun 1, 3:53 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 AM CDT SAT JUN 1 2013

ARZ003-012-013-021-022-010940-
BOONE AR-JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-
353 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN BOONE...
NORTHWESTERN SEARCY...NORTHERN POPE...EASTERN NEWTON AND NORTHEASTERN
JOHNSON COUNTIES UNTIL 445 AM CDT...

AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINERAL SPGS REC AREA...OR 17 MILES
NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROSETTA...            POINT PETER...        PIERCETOWN...
  MINERAL SPGS REC AREA...                    EULA...
  DUFF...               DILLEN...             DEVILS KNOB...
  CARVER...             BERTHA...             YARDELLE...
  WOOLUM RECREATION AREA...                   WAYTON...
  VENDOR...             SNOWBALL...           SILVER HILL...
  SAND GAP...           RICHLAND CREEK CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3615 9306 3596 9268 3558 9327 3570 9343
TIME...MOT...LOC 0853Z 223DEG 66KT 3571 9327

/56
Special weather statement, Jun 1, 4:43 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 AM CDT SAT JUN 1 2013

ARZ005-013-014-023-011030-
BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR-
443 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...WESTERN
STONE...SOUTHEASTERN SEARCY AND SOUTHERN BAXTER COUNTIES UNTIL 530 AM
CDT...

AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF ROCKY HILL...OR 11 MILES
NORTHWEST OF CLINTON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      WOOLUM...             THOLA...
  ROCKY HILL...         OLD LEXINGTON...      FIFTY SIX...
  ELBERTA...            ELBA...               TIMBO...
  OXLEY...              ONIA...               NEWNATA...
  LESLIE...             LANDIS...
  GUNNER POOL CAMPGROUND...                   FOX...
  FLAG...               DENNARD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3607 9228 3588 9209 3559 9259 3572 9273
TIME...MOT...LOC 0944Z 230DEG 23KT 3571 9257

/56
Special weather statement, Jun 1, 4:58 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
458 AM CDT SAT JUN 1 2013

ARZ021-022-030-038-011030-
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
458 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
WESTERN POPE...NORTHEASTERN LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL
530 AM CDT...

AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUBIACO...OR NEAR PARIS...MOVING EAST AT 40
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...              TOKALON...            SUBIACO...
  SPADRA...             SCRANTON...           PINEY BAY REC AREA...
  LONDON...             LAMAR...
  LAKE DARDANELLE STATE PARK...               LAKE DARDANELLE...
  KNOXVILLE...          HOYT...               HINKLE...
  DARDANELLE LOCK AND DAM...                  COVE LAKE...
  CABIN CREEK REC AREA...                     WILKINS...
  PINEY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 79.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3537 9373 3538 9371 3542 9371 3547 9320
      3523 9316 3521 9374
TIME...MOT...LOC 0958Z 260DEG 33KT 3530 9363

51
Special weather statement, Jun 1, 6:50 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 AM CDT SAT JUN 1 2013

ARZ021-030-037-038-011235-
JOHNSON AR-LOGAN AR-SCOTT AR-YELL AR-
650 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHERN
SCOTT...LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 730 AM CDT...

AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BOONEVILLE...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...              BOONEVILLE...         TOKALON...
  SUBIACO...            SPADRA...             SCRANTON...
  MT MAGAZINE...        MAGAZINE...           COVE LAKE...
  WILKINS...            SUGAR GROVE...        NEW SPADRA...
  NEW BLAINE...         MORRISON BLUFF...     LUDWIG...
  IONE...               GRAYSON...            DUBLIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3546 9350 3525 9334 3495 9406 3508 9411
TIME...MOT...LOC 1150Z 238DEG 34KT 3508 9398

51
Special weather statement, Jun 1, 7:33 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 AM CDT SAT JUN 1 2013

ARZ037>042-011305-
GARLAND AR-MONTGOMERY AR-PERRY AR-POLK AR-SCOTT AR-YELL AR-
733 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...SOUTHEASTERN
SCOTT...NORTHEASTERN POLK...SOUTHWESTERN PERRY...NORTHERN MONTGOMERY
AND NORTHWESTERN GARLAND COUNTIES UNTIL 800 AM CDT...

AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GRAVELLY TO 7
MILES WEST OF MUDDY CREEK WMA TO 7 MILES WEST OF ODEN...AND MOVING
EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             PLAINVIEW...          OLA...
  ODEN...               NIMROD LAKE...        MUDDY CREEK WMA...
  MAULDIN...            GRAVELLY...           FOURCHE VALLEY...
  WING...               WASHITA...            SUNLIGHT BAY PARK...
  STORY...              SIMS...               SILVER...
  ROVER...              PENCIL BLUFF...       ONYX...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3505 9314 3467 9330 3452 9349 3461 9402
      3492 9383
TIME...MOT...LOC 1233Z 271DEG 28KT 3488 9369 3476 9374
          3463 9387

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:06 AM CDTSpecial Weather StatementLZKBoone, Newton44 min
Jun 1, 2:18 AM CDTSevere Thunderstorm WarningLZKBoone, Newton42 min
Jun 1, 2:40 AM CDTTornado WarningLZKNewton, Searcy35 min
Jun 1, 3:11 AM CDTSpecial Weather StatementLZKNewton44 min
Jun 1, 3:53 AM CDTSpecial Weather StatementLZKNewton47 min
Jun 1, 4:43 AM CDTSpecial Weather StatementLZKStone47 min
Jun 1, 4:58 AM CDTSpecial Weather StatementLZKLogan32 min
Jun 1, 5:03 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell42 min
Jun 1, 5:46 AM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell44 min
Jun 1, 6:50 AM CDTSpecial Weather StatementLZKLogan45 min
Jun 1, 7:12 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell48 min
Jun 1, 7:14 AM CDTFlash Flood WarningLZKScott6 hr
Jun 1, 7:29 AM CDTFlash Flood WarningLZKLogan4 hr
Jun 1, 7:33 AM CDTSpecial Weather StatementLZKYell32 min
Jun 1, 8:00 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Saline, Yell45 min
Jun 1, 8:42 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pulaski, Saline48 min
Jun 1, 9:08 AM CDTFlash Flood WarningLZKPolk5 hr
Jun 1, 9:26 AM CDTSevere Thunderstorm WarningLZKDallas, Garland, Grant, Hot Spring, Saline49 min
Jun 1, 9:35 AM CDTFlash Flood WarningLZKJackson, Lonoke, Prairie, White, Woodruff3 hr
Jun 1, 10:32 AM CDTSpecial Weather StatementLZKMonroe48 min
Jun 1, 10:37 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence13 days
Jun 1, 10:39 AM CDTRiver Flood AdvisoryLZKRandolph36 hr
Jun 1, 10:44 AM CDTRiver Flood AdvisoryLZKClay36 hr
Jun 1, 11:01 AM CDTRiver Flood AdvisoryLZKRandolph36 hr
Jun 1, 11:26 AM CDTSpecial Weather StatementLZKArkansas29 min
Jun 1, 11:57 AM CDTSpecial Weather StatementLZKDesha28 min
Jun 1, 12:09 PM CDTSpecial Weather StatementLZKDrew46 min
Jun 1, 12:57 PM CDTAreal Flood WarningLZKScott11 hr
Jun 1, 1:43 PM CDTFlash Flood WarningLZKClark, Hot Spring, Pike3 hr
Jun 1, 1:51 PM CDTFlash Flood WarningLZKGarland, Montgomery, Polk, Pulaski, Saline3 hr
Jun 1, 2:50 PM CDTRiver Flood WarningLZKYell26 hr
Jun 1, 2:55 PM CDTRiver Flood AdvisoryLZKYell36 hr
Jun 1, 2:57 PM CDTRiver Flood AdvisoryLZKPerry36 hr
Jun 1, 3:57 PM CDTSpecial Weather StatementLZKPolk28 min
Jun 1, 3:59 PM CDTSevere Thunderstorm WarningLZKPolk31 min
Jun 1, 4:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk28 min
Jun 1, 4:29 PM CDTFlash Flood WarningLZKClark, Hot Spring, Pike3 hr
Jun 1, 4:40 PM CDTFlash Flood WarningLZKHot Spring3 hr
Jun 1, 4:53 PM CDTFlash Flood WarningLZKGarland, Montgomery, Polk, Pulaski, Saline3 hr
Jun 1, 4:55 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita35 min
Jun 1, 5:01 PM CDTRiver Flood AdvisoryLZKSaline36 hr
Jun 1, 5:03 PM CDTRiver Flood WarningLZKClark, Hot Spring41 hr
Jun 1, 5:29 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita31 min
Jun 1, 6:04 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun26 min

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.